×

zbMATH — the first resource for mathematics

Oscillatory integrals, Lagrange immersions and unfoldings of singularities. (English) Zbl 0285.35010

MSC:
35B40 Asymptotic behavior of solutions to PDEs
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Airy, Trans. Cambr. Philos. Soc. 6 pp 379– (1838)
[2] Arnol’d, Russ. Math. Surv. 18 pp 9– (1963)
[3] Arnol’d, Funct. Anal. and its Appl. 1 pp 1– (1967)
[4] Arnol’d, Funct. Anal. and its Appl. 6 pp 61– (1972)
[5] Arnol’d, Funct. Anal. and its Appl. 6 pp 3– (1972) · Zbl 0251.70012 · doi:10.1007/BF01077511
[6] Arnol’d, Russ. Math. Surv. 28 pp 17– (1973)
[7] Arnol’d, Funct. Anal. and its Appl. 7 pp 75– (1973)
[8] Bernshtein, Funct. Anal. and its Appl. 5 pp 89– (1971)
[9] Birkhoff, Bull. Amer. Math. Soc. 39 pp 681– (1933)
[10] Boardman, Inst. Hautes Études Sci. Publ. Math. 33 pp 21– (1967)
[11] Chazarain, C. R. Acad. Sci. Paris 277 pp 595– (1973)
[12] Travaux de Thom et Mather sur la stabilité topologique, Séminaire Bourbaki, 1972-1973, No. 424.
[13] Duistermaat, Acta Math. 128 pp 183– (1972)
[14] Fourier Integral Operators, Courant Institute Lecture Notes, New York, 1973.
[15] and , The spectrum of positive elliptic operators and periodic geodesics, to appear in the Proceedings of the A. M. S. Summer Institute on Differential Geometry, Stanford, 1973.
[16] and , Linear Operators, Part II: Spectral Theory, Interscience-Wiley, New York, 1963.
[17] and , The Maslov-WKB method for the harmonic oscillator (preprint, Genève, 1973).
[18] Godwin, Inst. Hautes Études Sci. Publ. Math. 40 pp 117– (1971)
[19] Guckenheimer, Annales de l’Institut Fourier 23 pp 31– (1973) · Zbl 0271.35006 · doi:10.5802/aif.455
[20] Guillemin, Bull. Amer. Math. Soc. 79 pp 382– (1973)
[21] Hörmander, Acta Math. 127 pp 79– (1971)
[22] Hörmander, Acta Math. 121 pp 193– (1968)
[23] Keller, Ann. of Physics 4 pp 180– (1958)
[24] Lassalle, Topology 12 pp 41– (1973)
[25] Lax, Duke Math. J. 24 pp 627– (1957)
[26] Ludwig, Comm. Pure Appl. Math. 19 pp 215– (1966)
[27] Propagation of Electromagnetic Waves, Lecture Notes, New York Univ., 1948.
[28] Perturbation Theory and Asymptotic Methods, Moskov. Gos. Univ., Moscow, 1965. (In Russian). Translated into French by J. Lascoux and R. Sénéor, Dunod, Paris, 1972.
[29] Mather, Ann. Math. 87 pp 89– (1968)
[30] Ann. Math. 89 pp 254– (1969)
[31] Inst. Hautes Études Sci. Publ. Math. 35 pp 127– (1968)
[32] Inst. Hautes Études Sci. Publ. Math. 37 pp 223– (1969)
[33] Adv. Math. 4 pp 301– (1970)
[34] Stability of C mappings: VI. The nice dimensions, in [37], pp. 207–253.
[35] Moser, Ann. Sc. Norm. Sup. Pisa 20 pp 265– (1966)
[36] Saito, Inv. Math. 14 pp 123– (1971)
[37] Einfach elliptische Singularitäten, preprint, Göttingen, 1973.
[38] Siersma, Indag. Math. 35 pp 31– (1973) · doi:10.1016/1385-7258(73)90018-8
[39] Sommerfeld, Ann. der Physik 35 pp 277– (1911)
[40] Stabilité Structurelle et Morphogénèse, W. A. Benjamin Inc., Reading, Mass., 1972.
[41] Idéaux de Fonctions Differentiables, Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 71, Springer-Verlag, Berlin, Heidelberg, New York, 1972.
[42] Ursell, Proc. Cambr. Phil. Soc. 72 pp 49– (1972)
[43] Wall, Springer Lecture Notes 192 (1971)
[44] Singularities of families of functions, Differentialgeometrie in Grossen, Oberwolfach, Band 4, 1971, W. Klingenberg, ed. 1971, pp. 323–330.
[45] Weinstein, Adv. Math. 6 pp 329– (1971)
[46] Whitney, Ann. Math. 66 pp 454– (1957)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.